- Volume 26 Issue 3
DOI QR Code
A Case of Therapeutic Laser for Suggested Drug Induced Liver Injury Patient during Treatment of Korean Medicine
한방치료 중 약인성 간손상으로 추정되는 환자에 대한 치료레이저 치험 1례
- Lim, Kyeong-Tae (Department of Rehabilitation Medicine of Korean Medicine, Pusan National University Korean Medicine Hospital) ;
- Shin, Byung-Cheul (Third Division of Clinical Medicine, School of Korean Medicine, Pusan National University) ;
- Hwang, Eui-Hyoung (Third Division of Clinical Medicine, School of Korean Medicine, Pusan National University) ;
- Heo, In (Department of Rehabilitation Medicine of Korean Medicine, Pusan National University Korean Medicine Hospital) ;
- Kim, Byung-Jun (Department of Rehabilitation Medicine of Korean Medicine, Pusan National University Korean Medicine Hospital) ;
- Heo, Kwang-Ho (Third Division of Clinical Medicine, School of Korean Medicine, Pusan National University)
- 임경태 (부산대학교 한방병원 한방재활의학과) ;
- 신병철 (부산대학교 한의학전문대학원 임상의학 3부) ;
- 황의형 (부산대학교 한의학전문대학원 임상의학 3부) ;
- 허인 (부산대학교 한방병원 한방재활의학과) ;
- 김병준 (부산대학교 한방병원 한방재활의학과) ;
- 허광호 (부산대학교 한의학전문대학원 임상의학 3부)
- Received : 2016.06.21
- Accepted : 2016.07.06
- Published : 2016.07.31
A 84 year old male patient with amyotrophic lateral sclerosis (ALS) was treated by Jeungsonbaekchulsan and Gakbyeongyeonsu-tang for ten days. In the course of treatments, this patient was evaluated with Roussel Uclaf Casusality Assessment Method (RUCAM), showing results of drug induced liver injury. Herb medicine was immediately discontinued, followed by therapeutic laser treatments once a day for one week combined with 2 weeks of GODEX
Supported by : 부산대학교병원
- Larrey D. Drug-induced liver diseases. J Hepatol. 2000;32(1):77-88.
- Yun YJ, Shin BC, Yun WJ, Jang IS. Suggestion of Herbal Medicine-Induced Liver Injury Investigation Forms for Improving the Research Quality of Herbal Safety. Korean J Oriental Int Med. 2009;30(1):181-90.
- Park HM, Jang IS, Lee SD. Hepatotoxic Events Associated with Herbal Medicinal Products, Folk Remedies and Food Supplements in Korean J Korean Orient Med. 2005;26(2):152-65.
- Yoo TW, Kim BI, Kim JB, Kim DJ, Kim JW, Baik SK, Kim KS, Cheon GJ. The Survey for the Actual Condition of Drug Medication and Development of Health Care Cost Associated with Toxic Liver Injury in Korean: A Multicenter Study for the Detection and the Development of Nationwide Reporting System of Toxic. Clin Mol Hepatol. 2007;13(1):34-43.
- The Society of Korean Medicine Rehabilitation. Korean Medicine Rehabilitation the 4th edition. Seoul: Koonja publisher. 2015:394-7.
- Yi SH, Lee SH, Park HJ, Soh KS, Lim S. Review of Domestic Papers on Low Level Laser Therapy - Mainly Focused on Laser Apparatus. The Korean J Meridian & Acupoint. 2005;22(2):163-81.
- Huang Y-Y, Chen AC-H, Hamblin M. Low-level laser therapy: an emerging clinical paradigm. SPIE Newsroom. doi:10.1117/2.1200906.1669. https://doi.org/10.1117/2.1200906.1669
- Chae HB. Clinical Manifestation and Diagnosis of Hepatotoxicity. Clin Mol Hepatol. 2004;10(1):7-18.
- Benichou C. Criteria of Drug-induced Liver Disorders. Report of an International Consensus Meeting. J Hepatol. 1990;11:272-6. https://doi.org/10.1016/0168-8278(90)90124-A
- Choi HS, Jeong TY. One Case of Drug-Induced Liver Injury Treated with Saenggangeonbi-tang. Korean J Oriental Int Med. 2004;25(4):207-11.
- Lee SH, Lee MS, Song MD. One Case of The Hepatic Injury Suggested Toxic Hepatitis(Drug Induced Hepatatis) in the Treatment of Oriental Medicine for Cerebral Infarction. Korean J Oriental Int Med. 2000;21(5):869-72.
- Kim WI, Youn DH, Choi DH, Na CS. Effect of Low Level Laser Treatment at LR2 and LR8 Acupoint on the Liver Damage Induced in D-galN in Rat. Korean J Acupuncture. 2010;29(1):131-41.
- Shin HJ, Kim YS, Youn DH, Lee SH, Oh GH, Jeong SH, Na CS. The Effects of Manual Acupuncture, Invasive Laser Acupuncture and Laser Skin Irradiation at Liver Seunggyeok on the Repair of D-galN-induced Liver Injury in Rats. Korean J Acupuncture. 2010;27(1):49-62.
- Heo J. Dongui Bogam. Kyungnam:Dongeuinogam Publisher. 2005:40-1.
- Maria VA, Victorino RM. Development and Validation of a Clinical Scale for the Diagnosis of Drug-induced Hepatitis. J Hepatol. 1997;26:664-9. https://doi.org/10.1002/hep.510260319
- Lee KH, Yang JE, Chang GT. A Psoriasis Case Report on Liver Damage Related to Scutellaria Radix. J Korean Orient Med. 2011;32(4):149-58.
- Kim JB, Sohn JH, Lee HL, Kim JP, Dong DS, Hahm JS, Lee DH, Kee CS. Clinical Characteristic of Acute Toxic Liver Injury. Korean J Hepatology. 2004;10:125-34.
- Jun DW, Kim BI, Cho YK, Kim HJ, Kwon YO, Park SY, Han SY, Baek YH, Jung YJ, Kim HY, Kim W, Heo J, Woo HY, Hwang SG, Rim KS, Choi JY, Bae SH, Lee YS, Lim YS, Cheong JY, Cho SW, Lee BS, Kim SH, Sohn JH, Kim TY, Paik YH, Kim JK, Lee KS. Efficacy and Safety of Entercavir Plus Carnitine Complex (GODEX(R)) Compared to Entecavir Monotherapy in Patient with ALT Elevated Chronic Hepatitis B: Randomized, Multicenter Open-label Trials. The GOAL Study. Clin Mol Hepatol. 2013;19:165-72. https://doi.org/10.3350/cmh.2013.19.2.165
- Tuner J, Hode L. Laser Therapy Clinical Practice & Scientific Background. JeungdamBooks. 2011:7-10.
- Meridians & Acupoints Compilation Committee of Korean Oriental Medical Colleges. Details of Meridians & Acupoints ; A Guidebook for College Students. Daejeon. Euibang Publishing Co. 2008:1117-8.